Stupid Dr

Am in a relapse phase with my Wegeners. Had Rituximab infusion x2 Jan and Feb and am currently on pred 20 mg. Currently in hospital with acute shortness of breath. Dr s thought it was a blod clot but CT clear. Dr came around last night to tell me this but then said there's something wrong there but I have to wait for the Resp Dr's to see me today. Haven't slept all night and all sorts of horror scenarios going through my head. Why tell me this!!! SOB worse today through anxiety.

3 Replies

  • Hi

    I had 2 infusions of rituximab for MPA in February. I also suffered with breathing problems after each one. I told the rheumatology consultant and she said she hadn't heard of it before. Still waiting for my appointment with chest consultant, I had one and it got cancelled! So when I eventually get to see him I will mention it again. I wonder if anyone else has had this experience?

    On the plus side I think it is working now. Bloods are better than they have been for a year and ANCA levels dropped. Still fatigued but that will improve, I hope.

    You are right about anxiety causing shortness of breath. I have every sympathy with that. I am not sure about this modern way of keeping the patients informed sometimes with me ignorance is bliss until they are sure.

    Try to relax

    Take care


  • Saw a Resp Registrar earlier. Rituximab not keeping flare up in check, Ground glass legions noted all over my lungs so , Pred increased and to see my consultant asap for possible oral meds. Gutted as I'd heard such good things about this infusion. Just been discharged home x

  • Sorry to hear that. I guess it doesn't work for everyone although might still kick in later. Hope you get treatment that works soon. x

You may also like...